# SDR CA951103103

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outlfow Valve
- Part number: 9023157038
- Condition: Inoperative
- Location: Cabin Press
- Part time: 1,422 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: I, B, A

## Discrepancy

(CAN)CABIN PRESSURE 1 & 2 FAULT IN CRUISE AT FL350, UNABLE TO CONTROL MANUALLY. FLIGHT CREW REPORTED EAR PAIN FOLLOWED BY ECAM WARNING, CABIN ALTITUDE AT 8500 FEET AND CLIMBING, OUTFLOW VALVE INDICATING FU LL OPEN. NO APPRECIABLE POSITION CHANGE WHEN STANDBY SYSTEM TOGGLED TO CLOSED. EMERGENCY DESCENT INITIATED. STANDBY CONTROL OF THE OUTFLOW VALVE WAS LATER CONFIRMED AND THE CABIN PRESSURE WAS MANUALLY CONTROLLED DURING DESCENT. OUTFLOW VALVE WAS REPLACED AND TESTED SERVICEABLE.
